# SDR UALA2011012400374

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 63,922 hours, 11,779 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Module
- Part number: 285W00271
- Part serial: 122
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL CABIN LIGHTING DUE TO "ECS NO COMM" MESSAGE ON CACP.   L1 DOOR CACP INOP.  REPLACED ZMU 1 IAW MM, GROUND CHECK NORMAL.
